# SDR SIMA201806063003

- Difficulty date: June 3, 2018
- Submitted: June 6, 2018
- Operation: Air carrier
- Aircraft: N685AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500836
- Aircraft time: 34,288 hours, 29,992 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 47359713
- Part serial: 3114
- Condition: No Test
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CARGO FIRE LIGHT INDICATOR NOT WORKING. DOES NOT TEST.  REMOVED & REPLACED THE AFT CARGO AFT SMOKE DETECTOR IAW 26-15-01.  OPS CHECKED GOOD.  ACFT OK FOR SERVICE.
